Note on star-autonomous comonads

Craig Antonio Pastro

Research output: Contribution to journalArticle

Abstract

We develop an alternative approach to star-autonomous comonads via linearly distributive categories. It is shown that in the autonomous case the notions of star-autonomous comonad and Hopf comonad coincide.

Original languageEnglish
Pages (from-to)194-203
Number of pages10
JournalTheory and Applications of Categories
Volume26
Publication statusPublished - Apr 2 2012

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)

Fingerprint Dive into the research topics of 'Note on star-autonomous comonads'. Together they form a unique fingerprint.

  • Cite this